# SDR IPXA3179369

- Difficulty date: July 16, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Switch
- Part number: A27912401007C11
- Condition: Inoperative
- Location: Fuel Shutoff
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

RT FUEL SHUTOFF LEVER WENT TO OFF DURRING APPROACH.  ENGINE SHUTDOWN.  R & R RIGHT HP FUEL SHUTOFF VALVE CONTROL LEVER ASSY REF AMM 76-12-11-0401.
